Whoops!

December 10, 2006

We went out with friends last night for a curry and I made the mistake of actually getting a little bit drunk. After last weekend when I felt really bad after hardly drinking at all I thought bugger it and went and had a few drinks thinking I couldn’t feel any worse.

It turns out I could. I have been very poorly today. I was throwing up all morning and even into the afternoon. So, no more drinking for me for a while! I am pretty sure that it is these tablets I am taking for the hidradenitis but I think it might take a while before I am back to normal even if I stop taking them.

I was planning on giving blood for the first time this week but the tablets stop me doing that too. I will definately do it in the new year though. My Mum used to do it all the time but she is not allowed anymore after her cancer treatment so I feel that I should instead.

Right, I am going to snuggle up in bed and watch Sweet Home Alabama with Paul. Hope you all had a good weekend :o)

1 Comment

  • Reply Adz December 11, 2006 at 1:01 am

    hope you feel better soon, must be the booze and tablets combo.

    Why can’t alcohol have no bad side effects?

  • Leave a Reply